# SDR C2XA11CL150

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 21,337 hours, 16,455 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Part serial: 222526
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORF FLT 5867 THE CREW REPORTED A ENGINE FIRE DETECT FAIL MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE FIRE LOOP.  OPERATIONAL CHECKS WERE GOOD.
